alexa Is there a Correlation between Electrocardiographic Changes and Sodium Valproate Toxicity? An Investigation of 196 Cases

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Is there a Correlation between Electrocardiographic Changes and Sodium Valproate Toxicity? An Investigation of 196 Cases

Intoxication with Sodium valproate (SVP) is a growing concern owing to its increased use and availability. SVP intoxication may result in cerebral, cardiovascular, respiratory, gastrointestinal, and hematological complications. However, SVP use does not seem to be associated with significant cardiovascular effects and electrocardiographic (ECG) abnormalities. Thus, we aimed to describe SVP intoxication in a series of patients by focusing on ECG findings.

Citation: Aghabiklooei A, Rakhshan S, Shadnia S (2015) Is there a Correlation between Electrocardiographic Changes and Sodium Valproate Toxicity? An Investigation of 196 Cases. J Clinic Toxicol 5:234.

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
Top